Asymptotic expansion of closed orbits in homology classes for Anosov flows.

Liu, Dongsheng (2004) Asymptotic expansion of closed orbits in homology classes for Anosov flows. Mathematical Proceedings of the Cambridge Philosophical Society, 136 (2). pp. 383-397. ISSN 0305-0041

[img]
Preview
PDF (download.pdf)
download.pdf

Download (181kB)

Abstract

In this paper we give an asymptotic expansion including error terms for the number of closed orbits in the homology classes for homological full Anosov flows. In particular we obtain formulae concerning the coefficients of error terms which depend on the homology classes.

Item Type:
Journal Article
Journal or Publication Title:
Mathematical Proceedings of the Cambridge Philosophical Society
Additional Information:
http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 136 (2), pp 383-397 2004, © 2004 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/ta
Subjects:
ID Code:
23895
Deposited By:
Deposited On:
23 Feb 2009 12:08
Refereed?:
Yes
Published?:
Published
Last Modified:
10 Jul 2020 01:46